You know, I'm glad you asked this, because I don't think we really have anything in my son's 504 about administering glucagon. Am meeting with the school tomorrow...thanks for asking because I am going to check this and add something in if we don't.
We have 2 part time nurses, so there should always be someone there able to administer it. As for how quickly it should be administered, I would say if my son has lost consciousness, to administer as soon as humanly possible.
My son actually carries a glucagon in his supply backpack, which goes everywhere with him at school. Plus, the nurses have an extra in the supply box we leave in their office. They could use either on in an emergency.
Thanks again for bringing this up!
Mom to Rachel, 13 yrs old; Joey, 10 yrs old; Daniel, 8 yrs old, dx 9/08 (One Touch Ping, 11/09) and dx ADHD 12/10
Aunt to adult nieces Samantha, dx at 2 yrs old; and Abby, dx at age 25 [/COLOR]